# SDR 2005UALA00192

- Difficulty date: February 27, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N388UA
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 41,801 hours, 29,978 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 65C80736256
- Condition: Torn
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE THE AIRCRAFT.  DOOR 1L LEAKING.  SEAL TORN BY LOWER HINGE AREA.  REPLACED LOWER HINGE SEAL.  REPLACED L1 DOOR SNUBBER.  ADJUSTED DOOR STOPS.
